# SDR ASAA1159079

- Difficulty date: February 25, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 11,614 hours, 3,627 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3404021050
- Part serial: YA050446
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 11,614 hours, 3,627 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NUMBER TWO ENGINE FUEL PUMP HAS INTERNAL LEAK.  REMOVED AND REPLACED FUEL PUMP REF B737 NG AMM 73 11 01, OPS CHECK GOOD REF 21 00 00 TEST 13, TEST 12 NO LEAK NOTICED TEST OK.
